Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 90, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 16, 2016, 8:27 PM CDT for 4 counties in Missouri. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 8:27 PM CDT (01:27 UTC)
- Expired
- Jun 16, 2016, 9:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Benton County, MO, Camden County, MO, Dallas County, MO, Hickory County, MO
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 8:50 PM CDT | TSTM WND DMG | 8 Nw Warsaw, MO | LARGE TREE LIMBS GREATER THAN 2 INCHES IN DIAMETER BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3367 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted.
873
WUUS53 KSGF 170127
SVRSGF
MOC015-029-059-085-170215-
/O.NEW.KSGF.SV.W.0090.160617T0127Z-160617T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DALLAS COUNTY IN SOUTHWESTERN MISSOURI...
HICKORY COUNTY IN CENTRAL MISSOURI...
WESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 915 PM CDT
* AT 826 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH
OF HERMITAGE...MOVING SOUTHEAST AT 25 MPH. THIS WARNING WILL
REPLACE THE EXISTING WARNING IN THE AREA.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
POMME DE TERRE LAKE... TRUMAN LAKE...
LAKE OF THE OZARKS... TRUMAN STATE PARK...
POMME DE TERRE STATE PARK... HA HA TONKA STATE PARK...
WARSAW... PITTSBURG...
LINCOLN... HERMITAGE...
URBANA... WHEATLAND...
MACKS CREEK... PRESTON...
CROSS TIMBERS... CLIMAX SPRINGS...
FRISTOE... TUNAS...
BRANCH... PALO PINTO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3841 9317 3830 9307 3827 9308 3827 9305
3821 9299 3820 9302 3819 9298 3797 9278
3786 9287 3774 9300 3777 9319 3780 9319
3781 9350 3799 9351 3820 9350 3824 9353
3842 9351
TIME...MOT...LOC 0126Z 328DEG 33KT 3810 9326
HAIL...0.88IN
WIND...60MPH
$$
GRIFFIN2 follow-up statements
159
WWUS53 KSGF 170202
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CDT THU JUN 16 2016
MOC015-029-059-085-170215-
/O.CON.KSGF.SV.W.0090.000000T0000Z-160617T0215Z/
DALLAS MO-HICKORY MO-CAMDEN MO-BENTON MO-
902 PM CDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN DALLAS...HICKORY...SOUTHWESTERN CAMDEN AND SOUTHERN
BENTON COUNTIES...
AT 901 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
MACKS CREEK...OR 10 MILES EAST OF HERMITAGE...MOVING SOUTHEAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED. THIS STORM HAS HAD A HISTORY OF WIND
DAMAGE AND HAIL UP TO THE SIZE OF QUARTERS NEAR WARSAW.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
POMME DE TERRE LAKE... TRUMAN LAKE...
LAKE OF THE OZARKS... TRUMAN STATE PARK...
POMME DE TERRE STATE PARK... HA HA TONKA STATE PARK...
WARSAW... PITTSBURG...
HERMITAGE... URBANA...
WHEATLAND... MACKS CREEK...
PRESTON... CROSS TIMBERS...
CLIMAX SPRINGS... FRISTOE...
TUNAS... BRANCH...
RACKET... WHITAKERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3821 9325 3819 9298 3797 9278 3786 9287
3774 9300 3777 9319 3780 9319 3781 9350
3799 9351 3820 9350 3824 9353 3841 9351
TIME...MOT...LOC 0201Z 316DEG 13KT 3798 9313
HAIL...0.88IN
WIND...60MPH
$$
GRIFFIN616
WWUS53 KSGF 170209
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
909 PM CDT THU JUN 16 2016
MOC015-029-059-085-170219-
/O.EXP.KSGF.SV.W.0090.000000T0000Z-160617T0215Z/
DALLAS MO-HICKORY MO-CAMDEN MO-BENTON MO-
909 PM CDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DALLAS...HICKORY...
SOUTHWESTERN CAMDEN AND SOUTHERN BENTON COUNTIES WILL EXPIRE AT 915
PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS UP TO 50 MPH...LIGHTNING...AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3821 9325 3819 9298 3797 9278 3786 9287
3774 9300 3777 9319 3780 9319 3781 9350
3799 9351 3820 9350 3824 9353 3841 9351
TIME...MOT...LOC 0207Z 328DEG 33KT 3798 9313
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:04 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 16, 7:04 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
704 PM CDT THU JUN 16 2016
.UPDATE...
Issued at 655 PM CDT Thu Jun 16 2016
Convection has struggeled to develop through late this afternoon
despite a very unstable airmass. Only a couple of storms had
developed just ahead of a remant MCV makings it way across the
Missouri Ozarks. Yet to receive sounding data but RAP model
analysis suggest warming mid levels and little in the way of
surface convergence could at least be a factor to storm
suppression. Isolated thunderstorm development will remain
possible this evening primarily ahead of MCV.
&&
.SHORT TERM...(This evening through Friday)
Issued at 300 PM CDT Thu Jun 16 2016
It is another hot and humid day across southeast Kansas and the
Missouri Ozarks. MCV over east central Kansas this morning is
slowly moving to the east into western and central Missouri. An
outflow boundary from the storms associated with the MCV had
pushed into western and central Missouri and isolated
showers/storms were beginning to ignite along this boundary,
although having difficulty maintaining updraft strength, likely
due to drier air aloft. RAP does show some increase in mid level
moisture late this afternoon so still may see some stronger storms
develop. Forecast is actually quite challenging with regards
convection tonight and Friday, and then its impact on temperatures
and the need for heat advisories on Friday.
Short term models are advertising a weak frontal boundary across the
eastern Ozarks tonight through Friday and perhaps getting as far
east as highway 65 later Friday. Weak convergence along the
front along with the MCV and outflow boundary will likely
maintain an isolated thunderstorm threat through the overnight
hours. With increasing instabilities Friday and 0-3km theta e
differentials 40- 45K, could once again see stronger thunderstorms
in the afternoon with the potential for some damaging wind gusts
and to a lesser extent large hail. However, these will be isolated
to scattered in nature at best. Position of front, convection and
cloud cover will play a major part in afternoon heat index values,
with lower values expected across the east and advisory levels
across southeast Kansas and western and southern Missouri.
Confidence is high enough to extend the heat advisory through
Friday over southeast Kansas and portions of western and southern
Missouri.
.LONG TERM...(Friday Night through Thursday)
Issued at 300 PM CDT Thu Jun 16 2016
Upper ridge remains firmly in place across much of the mid section
of the country on Saturday, with the forecast area on the eastern
periphery on the ridge. Cannot rule out an isolated storm, but
confidence low enough not include in the forecast. Ridge briefly
re- asserts itself for late in the weekend so will likely see a
dry day Sunday. Although temperatures both Saturday and Sunday
will be in the upper 80s to lower 90s, slightly drier air will
hold index values down into the 90s.
Upper ridge then finally retreats westward putting the forecast area
into northwest flow, which holds through Thursday. This pattern then
becomes favorable for both MCS activity and slightly cooler
temperatures. Timing and development of any of these MCS's cannot be
made until we get closer to formation. So will broad brush low to
mid range probabilities in the gridded database to cover for this
potential.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 646 PM CDT Thu Jun 16 2016
Pilots can expect a continuation of VFR conditions at area
terminals through Friday. A weak front will move across the area
from the east on Friday bringing a light easterly flow at the
surface. The potential for an isolated storm in the area cannot be
ruled out.
&&
.SGF Watches/Warnings/Advisories...
MO...Heat Advisory until 8 PM CDT this evening for MOZ055>058-067>071-
078>083-091-092-096>098-106.
Heat Advisory until 8 PM CDT Friday for MOZ066-077-088>090-
093>095-101>105.
KS...Heat Advisory until 8 PM CDT Friday for KSZ073-097-101.
&&
SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...FosterHazardous weather outlook, Jun 16, 7:37 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 737 PM CDT THU JUN 16 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 737 PM CDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED TO ELEVATED EXCESSIVE HEAT RISK. DISCUSSION... ISOLATED THUNDERSTORMS WILL DEVELOP THROUGH THE EVENING ESPECIALLY ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI. A FEW OF THESE STORMS COULD BECOME STRONG TO LOCALLY SEVERE WITH LOCALIZED WIND GUSTS UP TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS POSSIBLE IN THE STRONGEST STORMS. HEAT INDEX VALUES IN THE UPPER 90S TO NEAR 105 WILL SUBSIDE AFTER SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS SOUTHERN MISSOURI FRIDAY AFTERNOON. A MARGINAL RISK FOR SEVERE STORMS IS POSSIBLE ACROSS SOUTHERN MISSOURI. DANGEROUS HEAT INDEX VALUES BETWEEN 100 AND 108 DEGREES ARE LIKELY AGAIN ON FRIDAY. WITH THE HOTTEST HEAT INDICES FOUND ACROSS SOUTHEAST KANSAS AND WESTERN INTO SOUTHERN MISSOURI. HEAT INDEX VALUES WILL DROP INTO THE UPPER 90S FROM SATURDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jun 16, 4:06 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 PM CDT THU JUN 16 2016
MOZ078-079-089-090-162145-
GREENE MO-DADE MO-POLK MO-CEDAR MO-
406 PM CDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DADE...SOUTHEASTERN
CEDAR...NORTHWESTERN GREENE AND SOUTHWESTERN POLK COUNTIES UNTIL 445
PM CDT...
AT 406 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF WALNUT GROVE...OR 11 MILES NORTHEAST OF
GREENFIELD...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
BOLIVAR... STOCKTON LAKE...
STOCKTON STATE PARK... WALNUT GROVE...
FAIR PLAY... MORRISVILLE...
DADEVILLE... ALDRICH...
MASTERS... EUDORA...
DUNNEGAN... CANE HILL...
BONA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3752 9380 3761 9371 3780 9349 3755 9320
3743 9342 3733 9361
TIME...MOT...LOC 2106Z 233DEG 25KT 3749 9364
GRIFFINSpecial weather statement, Jun 16, 4:08 PM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT THU JUN 16 2016
MOZ091-162200-
WEBSTER MO-
408 PM CDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WEBSTER COUNTY UNTIL 500
PM CDT...
AT 408 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MARSHFIELD...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
MARSHFIELD... NIANGUA...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 96 AND 104.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3732 9302 3748 9279 3748 9277 3738 9269
3729 9269 3723 9292
TIME...MOT...LOC 2108Z 248DEG 16KT 3732 9292
GRIFFINSpecial weather statement, Jun 16, 7:08 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT THU JUN 16 2016
MOZ055-067-170045-
BENTON MO-ST. CLAIR MO-
708 PM CDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR AND BENTON
COUNTIES UNTIL 745 PM CDT...
AT 707 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF LINCOLN...OR 8 MILES NORTHWEST OF WARSAW...MOVING SOUTH
AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK... TRUMAN LAKE...
WARSAW... LINCOLN...
COLE CAMP... IONIA...
FRISTOE... PALO PINTO...
RACKET... KNOBBY...
EDMONSON... HASTAIN...
MORA... LAKEVIEW HEIGHTS...
ICONIUM... BRANDON...
WHITAKERVILLE... EDWARDS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR TRUMAN LAKE AND THE WESTERN PORTION OF LAKE OF THE
OZARKS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3809 9306 3807 9306 3806 9307 3807 9368
3820 9365 3820 9356 3822 9356 3821 9353
3851 9351 3851 9330 3854 9329 3853 9321
TIME...MOT...LOC 0007Z 341DEG 20KT 3835 9347
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:08 PM CDT | Special Weather Statement | SGF | Benton | 37 min |
| Jun 16, 7:12 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 33 min |
| Jun 16, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 48 min |
| Jun 16, 8:31 PM CDT | Flash Flood Warning | SGF | Benton | 6 hr |
| Jun 16, 8:53 PM CDT | Special Weather Statement | SGF | St. Clair | 52 min |
| Jun 16, 8:58 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 25 min |
| Jun 16, 9:17 PM CDT | Special Weather Statement | SGF | Camden, Dallas, Hickory | 43 min |
| Jun 16, 9:55 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 35 min |
| Jun 16, 10:26 PM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Hickory, Laclede | 6 hr |
| Jun 16, 10:46 PM CDT | Special Weather Statement | SGF | Laclede | 44 min |
| Jun 16, 10:57 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede | 6 hr |
| Jun 16, 11:29 PM CDT | Special Weather Statement | SGF | Dallas | 46 min |
| Jun 16, 11:34 PM CDT | Special Weather Statement | SGF | Laclede, Wright | 56 min |
| Jun 17, 12:39 AM CDT | Areal Flood Advisory | SGF | Texas, Wright | 5 hr |
| Jun 17, 1:16 AM CDT | Special Weather Statement | SGF | Christian | 29 min |
| Jun 17, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian | 46 min |
| Jun 17, 1:48 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 42 min |
| Jun 17, 2:08 AM CDT | Special Weather Statement | SGF | Dallas | 52 min |
| Jun 17, 2:23 AM CDT | Special Weather Statement | SGF | Douglas | 37 min |
| Jun 17, 2:58 AM CDT | Special Weather Statement | SGF | Ozark | 47 min |
| Jun 17, 5:00 AM CDT | Areal Flood Advisory | SGF | Dallas, Laclede | 4 hr |
| Jun 17, 5:11 AM CDT | Special Weather Statement | SGF | Oregon | 49 min |
| Jun 17, 4:37 PM CDT | Special Weather Statement | SGF | McDonald | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.